# SDR ASOA201001730

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 12,005 hours, 10,871 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN COVER IN GALLEY MISSING BY SERVICE DOOR.  REPLACED GALLEY RT LOWER EXIT SIGN IAW AMM 33-51-10.  OPS CK GOOD ACFT OK FOR SERVICE. (CLOSED)
